VOL. 18 · NO. 4 | December, 1947
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 18 (4), (December, 1947) DOI: 10.1214/aoms/1177730338
No abstract available
Front Matter
Ann. Math. Statist. 18 (4), (December, 1947)
No abstract available
Articles
E. L. Lehmann
Ann. Math. Statist. 18 (4), 473-494, (December, 1947) DOI: 10.1214/aoms/1177730340
Paul S. Olmstead, John W. Tukey
Ann. Math. Statist. 18 (4), 495-513, (December, 1947) DOI: 10.1214/aoms/1177730341
George W. Brown
Ann. Math. Statist. 18 (4), 514-528, (December, 1947) DOI: 10.1214/aoms/1177730342
No abstract available
John W. Tukey
Ann. Math. Statist. 18 (4), 529-539, (December, 1947) DOI: 10.1214/aoms/1177730343
Bradford F. Kimball
Ann. Math. Statist. 18 (4), 540-548, (December, 1947) DOI: 10.1214/aoms/1177730344
Abraham Wald
Ann. Math. Statist. 18 (4), 549-555, (December, 1947) DOI: 10.1214/aoms/1177730345
Paul G. Hoel
Ann. Math. Statist. 18 (4), 556-564, (December, 1947) DOI: 10.1214/aoms/1177730346
Allen T. Craig
Ann. Math. Statist. 18 (4), 565-573, (December, 1947) DOI: 10.1214/aoms/1177730347
S. Kullback
Ann. Math. Statist. 18 (4), 574-581, (December, 1947) DOI: 10.1214/aoms/1177730348
No abstract available
Notes
George W. Brown
Ann. Math. Statist. 18 (4), 582-585, (December, 1947) DOI: 10.1214/aoms/1177730349
Abraham Wald
Ann. Math. Statist. 18 (4), 586-589, (December, 1947) DOI: 10.1214/aoms/1177730350
No abstract available
Aurel Wintner
Ann. Math. Statist. 18 (4), 589-593, (December, 1947) DOI: 10.1214/aoms/1177730351
No abstract available
G. E. Albert
Ann. Math. Statist. 18 (4), 593-596, (December, 1947) DOI: 10.1214/aoms/1177730352
No abstract available
D. S. Villars
Ann. Math. Statist. 18 (4), 596-600, (December, 1947) DOI: 10.1214/aoms/1177730353
No abstract available
John E. Walsh
Ann. Math. Statist. 18 (4), 601-604, (December, 1947) DOI: 10.1214/aoms/1177730354
No abstract available
Maurice H. Belz
Ann. Math. Statist. 18 (4), 604-605, (December, 1947) DOI: 10.1214/aoms/1177730355
No abstract available
T. N. E. Greville
Ann. Math. Statist. 18 (4), 605-606, (December, 1947) DOI: 10.1214/aoms/1177730356
No abstract available
News
Ann. Math. Statist. 18 (4), 607-611, (December, 1947) DOI: 10.1214/aoms/1177730357
No abstract available
Ann. Math. Statist. 18 (4), 612-615, (December, 1947) DOI: 10.1214/aoms/1177730358
No abstract available
C. C. Craig
Ann. Math. Statist. 18 (4), 616-618, (December, 1947) DOI: 10.1214/aoms/1177730359
No abstract available
Back Matter
Ann. Math. Statist. 18 (4), (December, 1947)
No abstract available
Back to Top